Differential and Integral Equations

An investigation of the singular perturbation problems for the compressible Reynolds equation

I. Hafidi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article we study the asymptotic behavior of the solution to the compressible Reynolds equation which describes the flow of fluid (air) on the hard disk as the distance between the read-write head and disk tends to zero. We apply these results to show the existence of equilibruim solutions for this system.

Article information

Source
Differential Integral Equations Volume 22, Number 1/2 (2009), 177-200.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038560

Mathematical Reviews number (MathSciNet)
MR2483018

Zentralblatt MATH identifier
1240.35129

Citation

Hafidi, I. An investigation of the singular perturbation problems for the compressible Reynolds equation. Differential Integral Equations 22 (2009), no. 1/2, 177--200. https://projecteuclid.org/euclid.die/1356038560.


Export citation